# SDR CALA2017052101509

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 29,148 hours, 19,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53477110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR59 HAS CORROSION AT STR38R. REPAIRED AFT CARGO FR59 IAW TS 80290673-010/2017 NR A AND ECRA 5340-01775. ACP PERM REPAIR FR59 BETWEEN S37R AND S43R PER PART 3 OF ECRA 5340-01775 ON OR BEFORE 12OCTOBER2017.
